RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 8, Pages 1294–1299 (Mi de9499)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

On stabilization problems for ordinary differential equations

P. A. Zharov

Moscow Engineering Physics Institute

Full text: PDF file (795 kB)

English version:
Differential Equations, 1995, 31:8, 1238–1243

Bibliographic databases:
UDC: 517.911
Received: 06.05.1994

Citation: P. A. Zharov, “On stabilization problems for ordinary differential equations”, Differ. Uravn., 31:8 (1995), 1294–1299; Differ. Equ., 31:8 (1995), 1238–1243

Citation in format AMSBIB
\Bibitem{Zha95}
\by P.~A.~Zharov
\paper On stabilization problems for ordinary differential equations
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 8
\pages 1294--1299
\mathnet{http://mi.mathnet.ru/de9499}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1431392}
\zmath{https://zbmath.org/?q=an:0863.34054}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 8
\pages 1238--1243


Linking options:
  • http://mi.mathnet.ru/eng/de9499
  • http://mi.mathnet.ru/eng/de/v31/i8/p1294

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. D. Kudryavtsev, “Asymptotics of Solutions to Differential Equations near Singular Points”, Proc. Steklov Inst. Math., 232 (2001), 187–210  mathnet  mathscinet  zmath
  • Number of views:
    This page:43
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019